Friday, June 28, 2013

Bite me...

My steroids are like the “bite me” cookies in my Cancerland.



They are there, telling me to take them…eat them – I need them but the effects they have on me are maddening…they make me big with weight gain, they make my mind go a little crazy – ok maybe a lot crazy – I never know when the effects will hit or wear off…but I must continue to take them, so my brain doesn’t swell.

The steroids provide comfort for me to know my brain isn’t swelling but they wreak havoc on my body and mind.

I am in the midst of another cycle of steroids due to the last ER trip a week ago and the after radiation swelling…the steroids are wearing me out – physically and mentally.

I can’t sleep more than 4 hours at a time – even at night.

I am hungry ALL the time but am trying to eat healthy.

My head starts to hurts if they wear off.

I want to be off the steroids, but I know I have to take them.
Post a Comment